# SDR 03FDEA01092

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 9,504 hours, 5,003 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Alternator
- Part number: 959960714901
- Part serial: 1609
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  670 34-54  0005194  10JUL03  CWF  CLOSER  GPWS TERRAIN PULL-UP" OCCURED ON FINAL WITH GEAR AND FLAPS 40 FACT, 11JUL03, 12:46  CWFU  REMOVED AND REPLACED RADIO ALT NR 2 IAW A300-600 AMM 34-42-33-4 OPS CHECK GOOD IAW A300-600 AMM 34-71-00-5 AND 34-42-00-5. EGPWS SYSTEM CHECKS GOOD IAW A300-600 AMM   34-48-00-5.
